# SDR KCSA20250708535

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 2,235 hours, 981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER DECK GROUND MODE LIGHT INOPERATIVE. TRANSFERRED TO DMI 100259027 IAW MEL 52-23-4-2 CATEGORY C DUE DATE 07/15/25 PLACARDS INSTALLED (M) PROCEDURES COMPLIED WITH.
